ag网站亚游登录,ag亚集团官方网站

News&Events
[ Events ]
2016 International Conference on Low-dimensional Topology
Author:Xiaowei Yang   Mar 27, 2016     Hits:  

2016 International Conference on Low-dimensional Topology

at Chengdu, Sichuan, China.

June 13—15, 2016

 

Southwest Jiaotong University

 

Welcome to 2016 International Conference on Low-dimensional Topology at Chengdu, Sichuan, China. The goal of this conference is to bring together researchers and students interested in low-dimensional topology in order to promote advancement of the field, stimulate collaborations, share recent results, and forge new directions for research.Speakers are among experts from all over the world, and talks are about knots, links, 3- dimensional and 4- dimensional topology and quantum field theory among other subjects related to low-dimensional topology.


Partial list of Speakers(Speakers with star are confirmed, otherwise are to be confirmed)

*Prof.Qingtao, Chen, Swiss Federal Institute of Technology

*Prof.Lizhi, Chen, Chern institute of Mathematics, Nankai University, Chian

*Prof. Xiaoming, Du,  South China University of Technology, China

*Prof. Ding Fan, Peking University,China

*Prof. Tetsuya  Ito, Research Institute for Mathematical Sciences, Kyoto university, Japan.

*Prof. Thang Le, Georgia Institute of Technology, USA

*Prof.Fengchun Lei, Dalian University of Technology, China

*Prof.Fengling , Li , Dalian University of Technology, China

*Prof.Liang ,Liang ,Liaoning Normal University, China

*Prof.Ximing Liu, Dalian University of Technology, China

*Prof.Yi Liu,  BICMR, Peking University,China

*Prof.Jiming , Ma  Fudan University, China

*Prof. Kimihiko MOTEGI, Nihon University, Japan

*Prof. Hitoshi Murakami, Tohoku University, Japan

*Prof.Jongil Park, Seoul National University, Korean institute for advanced study

*Prof.Ruifeng Qiu,  East China normal University , China

*Prof. Roland van der Veen, Korteweg-de Vries  University of   Amsterdam, The Netherlands,

*Prof. Shicheng Wang ,Peking University,China

*Prof. Tian Yang, Stanford University, USA

*Prof.Zhiqing, Yang , Dalian University of Technology, China

*Prof.Yangqing, Zou , Dalian Nationalities University, China


Prof. Hidetoshi Awata, Nagoya University, Graduate School of Mathematics,Japan,

Prof.Kun, Du, Nanzhou University, China

Prof.Qiang, E, Dalian Maritime University, China

Prof. Qilong, Guo, China University of Petroleum, China

Prof.Kazuhiro Hikami, Department of Physics, Graduate School of Science, University of Tokyo,Japan

Prof. Kazuhiro Ichihara, Nihon University, Japan

Prof. Boju, Jiang, Peking University, China

Prof. Tao Li, Boston College, USA

Prof. Hyam Rubinstein, University of Melbourne, Australia,

Prof. JiaJun, Wang, Peking University, China

Prof. Shuxin, Wang, Dalian Normal University, China

Prof.Yulai, Wu, Hainan University, China

Prof.Faze ,Zhang , DalianUniversity of Technology, China

Prof. Mingxing, Zhang, DalianUniversity of Technology, China

Prof. Qiang, Zhang, Xian Jiaotong University, China

Prof.Yimu, Zhang,  Jilin University , China

Prof. Ying, Zhang, Suzhou University , China


Registration

If you intend to attend the conference, please submit the registration form  to xwyang@home.swjtu.edu.cn  by May 20, 2016. Here is the registration form:

/uploadFiles/201603/27/_B_201603271444139749.docx


Conference schedule

There are 50 minute, 40 minute and 30 minute talks with 10 minute breaks. Titles and abstracts will be announced.


Location

All talks will take place in the Hushan Hotle on Emei campus at Southwest Jiaotong University

Detailed information will be announced soon.


Hotel and accommodation

There are three Hotels near University:

(1) Hushan Hotel (located on campus),

(2) Emeishan Grand Hotel http://www.agoda.com/emeishan-grand-hotel/

(3) Hong Zhu Shan Hotelhttp://www.booking.com/hotel/cn/hong-zhu-shan-bin-guan-emeishan.html

The map of Emei campus: http://em.swjtu.edu.cn/map/index.html

 

We will book the hotel for all participants once we have your schedule. We provide transportation between Hotels and campus during conference. If you have special requests for room or meal, please put the requests into the registration form or email us at renpeng@home.swjtu.edu.cn.


Note to students: please consider sharing a hotel room with someone else. If you want assistance in finding a roommate, please feel free to email us at renpeng@home.swjtu.edu.cn

 

 

Travel (Chengdu to Emei)

   (A) From Shuangliu International Airport to Emei by high-speed train

High-speed railway is the most efficient way from Shuangliu International Airport to Emei for participants who arrive by air.You can take this high-speed train at Chengdu Shuangliu International Airport Terminal 2, by channel L3 on B2 floor for Mount Emei within 1.2 hours. Ticket fare is 78(CNY) for first class and 65(CNY) for second class. The following is the train schedule.

Train No.

Depart from Shuangliu international Airport

Arrive at Emeishan 

C6251

07:52

09:00

C6301

09:10

10:33

C6303

11:58

12:07

C6305

12:49

13:55

C6307

14:27

15:43

C6311

15:58

17:19

C6257

17:54

19:03

C6263

21:07

22:09

 

        












B)  (B) Chengdu to Emei by normal train

If you want to go by normal train from Chengdu to Emei, you can check the following Chengdu - Emei train schedule for reference.

Time Schedule about trains from Chengdu North Railway Station to Emei Railway Station

Train NO.

Dep. Time

Arr. Time

Durration

K673

19:20

21:42

2 hrs 22 mins

K9455

18:51

21:15

2 hrs 24 mins

K145

15:32

17:58

2 hrs 26 mins

K113

13:06

15:32

2 hrs 26 mins

K9483

16:10

18:47

2 hrs 37 mins

K165

15:02

17:12

2 hrs 10 mins

K117

18:03

20:26

2 hrs 23 mins

 

(C)   From Shuangliu International Airport by Coach

If you go from Chengdu downtown, you can choose to take a coach from Xinnanmen Bus Station. All buses are air-conditioned and leave from the stations every 20 minutes or so. The journey takes about 2 hours from Chengdu Xinanmen Bus Station to Emei Shan

(D)  From Shuangliu International Airport by car

You can get to Mount Emei directly from Chengdu Shuangliu International Airport though the highway. The whole journey takes about 90 minuets by car, which covers about 120 km. There’s no non-stop buses to Mount Emei from the airport. The taxi fee is about 200 RMB to 300 RMB.

 


Organizers and contact

Prof.Pingdi Ren            Emei campus, Southwest JiaotongUniversity

Prof.Shangyun Chen     Southwest Jiaotong University

Prof.Weiping Li            Southwest Jiaotong University & Oklahoma State University

If you have any questions, please feel free to email us at  xwyang@home.swjtu.edu.cn or call us at   +86-135-4126-6637, +86-28-6636-7172


Sponsor

School of Mathematics, Southwest Jiaotong University

Institute of Mathematics, Southwest Jiaotong University


XML 地图 | Sitemap 地图